| Model Number |
M00509000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used during a percutaneous endoscopic gastrostomy placement procedure performed on (b)(6) 2023.It was reported that, during device placement, the internal bolster detached when being pulled through.The detached portion was retrieved.The procedure was completed with a new endovive standard peg kit pull method.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a0501 captures the reportable event of internal bolster detached.Block h6 (impact codes): impact code f23 captures the reportable event of unexpected medical intervention.